| Model Number |
SL18P |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/30/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation has been initiated.The returned sample was forwarded to the contact manufacturer for evaluation.
Event or Problem Description
Catheter has a pin hole in the extension tubing.
Additional Manufacturer Narrative
The investigation of the complaint included a review of the device history record, a review of the returned sample, and the manufacturing process.The device lots involved were manufactured and inspected to appropriate procedures.The catheters are 100% leak tested during the manufacturing process.As part of the investigation attempts were made to replicate the failure mode.The pin holes in the extension tubes could have been cause by engaging the clamp over the guidewire/stylet.The hole in the lumen at the hub could have been caused by a sharp object plus force applied to the main shaft.The failure modes are not considered to be associated with the manufacturing processes.